MathSciNet Relay Station
MathSciNet bibliographic data
MR2747759 (2011k:39023) 39A23 (37E05 39A30)
Elsayed, Elsayed Mohammed Dynamics of recursive sequence of order two. Kyungpook Math. J. 50 (2010), no. 4, 483–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement